# SDR 2020F00133

- Difficulty date: March 26, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35311
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N905 DISCREPANCY ON AFT CARGO COMP., HAS CORROSION ON FUSELAGE SKIN BETWWEN BS 1355 THRU 1370, STRINGERS S26R - S27R. CORRECTIVE ACTIION: REMOVED CORROSION ON FUSELAGE SKIN STA. 1355-1370 STR 26R- STR27R. FOUND TO BE OUT OF LIMITS IAW B767 SRM 53-00-01. REQUEST ENGINEERING ASSISTANCE WITH A REPAIR AS THE DAMAGE REPAIRED AREA AT STA 1355-1370 STR 26 R/H TO STR 30 R/H IAW B767 E.O.#20019
